# SDR SWAA113443

- Difficulty date: May 12, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 21,584 hours, 12,704 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK FOUND, LT OVERWING EMERGENCY EXIT LIGHT BULB INOP.  REMOVED AND REPLACED BULB PER MM.
